MathSciNet Relay Station
MathSciNet bibliographic data
MR1675059 (2000m:60097) 60J65 (60G18 60J60)
Pitman, Jim; Yor, Marc Random Brownian scaling identities and splicing of Bessel processes. Ann. Probab. 26 (1998), no. 4, 1683–1702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement